EconPapers    
Economics at your fingertips  
 

Analytical Derivates of the APARCH Model

Sébastien Laurent

Computational Economics, 2004, vol. 24, issue 1, 57 pages

Abstract: This paper derives analytical expressions for the score of the APARCH model of Ding et al. (1993). Interestingly, doing so we derive the analytical score of a broad range of GARCH model since the APARCH model nests at least seven specifications. The use of the APARCH model is now widespread in the literature. However, all the existing applications rely on numerical techniques to calculate the gradients. The paper shows that analytical gradients highly speed-up maximum-likelihood estimation.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://journals.kluweronline.com/issn/0927-7099/contents (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:24:y:2004:i:1:p:51-57

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:24:y:2004:i:1:p:51-57